Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jenniferm

After Accutane - Acne has come back ... ?

As you can see I am new here .

So I will tell you a little about my past acne experiences.

About a year ago, I had severe acne allover my face and my back.

My dermotologist priscriped everything and nothing worked, so he put me on accutane.

My skin and back cleared up imediately.

I stopped my accutane in about February.

This week has been horrible , my acne has come back.

I usually dont get much pimples , maybe one or two a month.

But ever since last saturday my acne has become MUCH worse.

I have about 5 little white heads on my chin, and LARGE pimples on the side of my face by my ear.

I am currently using the 3 step system from Acne-Free , and my mom has told me to stop she thinks that it is making it flare up.

After I use the 3 step system I use Panoxyl Aqua Gel.

I really need a new skin care system , I need to get this controlled before it gets worse.

If you have any advice please let me know.

Thank you :)

Share this post


Link to post
Share on other sites

Well if you have minor acne now and have destroyed much of the bacterial infection on your skin maybe you should consider moving to a less invasive oral like minocycline of something maybe Epidou. Accutane is kinda hazardous if used for a long time

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×